# SDR ASAA2025021856116

- Difficulty date: February 18, 2025
- Submitted: February 21, 2025
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 64,445 hours, 19,329 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Dislodged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EXTERIOR EMERGENCY LIGHT BEZEL LENS DISLODGED. GROUNDED - YES. REMOVED AND REPLACED R2 DOOR EMERGENCY LIGHT LENS REF AMM 33-51-04-960-801.
